# SDR AALA202111235635

- Difficulty date: November 18, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737*
- Aircraft serial: 29559
- Aircraft time: 35,481 hours, 14,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL, LOCATED BETWEEN STA 328 AND STA 344 AT LBL 45. REPLACED INTERCOSTAL PER AARD 51-00-05 AND SRM 51-40-02.
